# SDR CALA2021060400790

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 21,994 hours, 7,911 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF. L/P 6406582, PERFORMED FSEU BITE REF. FIM 27-51 TASK 801. N O EXISTING FAULTS NOTED. WHILE T/S , FOUND RIGHT FLAP POSITION T RANSMITTER CONNECTOR LOOSE. AS PRECAUTIONARY, REMOVED RIGHT FLAP POSITION TRANSMITTER REF. AMM 27-58-01-000-801. NEW TRANSMITTER CURRENTLY NIS AND ON AOG. INSTALLED NEW RT FLAP POSITION TRANSMITTER AS PER AMM 27-58-01-400-801, ALL INDICATIONS NOW NORMAL, OPS CHECKS GOOD AS PER AMM. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1966724  SN OFF 2272 TRANSMITTER, FL  OFF 59-2758-9-0002 2272 ON 59-2758-9-0002 2094
